Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

24 year old with sudden weight loss, high WBC, elevated ASO titre, joint pains and swollen joints. Reason?

My son is 24 became ill in february weight loss high white blood count, elevated aso titre, migrating joint pain, lower back & hip pain which disappeared after 8 days,for 48 hours last week his joints, knuckls, elbows, feet, knees became swollen, warm to the touch, red & itchy and disappeared, now he has chest pain & neck pain and throughout all of this he feels very weak,
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms and the investigations are suggestive of rheumatic fever.This needs proper antibiotics and anti inflammatory medicines for treatment. Do consult a rheumatologist for the same.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor